Finite element analysis of nonlinear structures with Newmark method

Jameel, H. Hashamdar, Z. Ibrahim and M. (2011) Finite element analysis of nonlinear structures with Newmark method. INTERNATIONAL JOURNAL OF THE PHYSICAL SCIENCES, 6 (6). pp. 1395-1403.

[img] PDF
Hashamdar et al ijps 6 (6) 2011.pdf

Download (265kB)

Abstract

-

Item Type: Article
Uncontrolled Keywords: Finite element analysis of nonlinear structures with Newmark method
Subjects: University Structure > Faculty of Engineering, Science and Mathematics > School of Engineering Sciences
Depositing User: MR. ADNAN YAHYA
Date Deposited: 21 Dec 2011
Last Modified: 21 Dec 2011
URI: http://repository.um.edu.my/id/eprint/16285

Actions (login required)

View Item View Item